# SDR MALA030547

- Difficulty date: December 10, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100503
- Part serial: 03254H4099
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ON FLIGHT 3044, AT 16,000 MSL IN ICING CONDITIONS OUTER PANEL OF CAPT FRONT WINDSHIELD CRACKED.  LEFT FRONT WINDSHIELD HEAT FAILED SHORTLY AFTER.  MAINTENANCE REPLACED CAPT WINDSCREEN P/N 7256100-503.  S/N ON 03254H4099.  PERFORMED OPS CHECKS, ALL CHECKS GOOD REF 409 CARD 067248 FOR DETAILS.  PER SAAB AMM CHAP 30/56.
